Digitized from Box 10 of the White House Press Releases at the Gerald R. Ford Presidential Library

FOR YOUR USE AND INFORMATION

.

April 22, 1975

Office of the White House Press Secretary

THE WHITE HOUSE

THE PRESIDENT'S TRIP TO NEW ORLEANS, LOUISIANA

April 23, 1975

- 7:30 a.m. EDT Press check-in at Andrews Air Force Base.
- 8:15 a.m. EDT Press Plane departs Andrews Air Force Base enroute Moisant Field (General Aviation Ramp), New Orleans, Louisiana.
- 8:30 a.m. EDT THE PRESIDENT BOARDS ARMY ONE, THE SOUTH LAWN, THE WHITE HOUSE, AND DEPARTS ENROUTE ANDREWS AIR FORCE BASE.
- 8:50 a.m. EDT THE PRESIDENT ARRIVES ANDREWS AIR FORCE BASE, BOARDS AIR FORCE ONE, AND DEPARTS ENROUTE MOISANT FIELD (GENERAL AVIATION RAMP), NEW ORLEANS, LOUISIANA.

Flying Time: 2 hours 25 minutes Time Change: -1 hour

9:40 a.m. CDT Press Plane arrives Moisant Field (General Aviation 10:40 a.m. EDT Ramp), New Orleans, Louisiana.

PRESS NOTE: Press proceed to Press Area.

Press Facilities:

6 coin telephones

10:15 a.m. CDTTHE PRESIDENT ARRIVES MOLIANT FIELD (CENERAL11:15 a.m. EDTAVIATION RAMP), NEW ORLEANS, LOUISIANA.

OPEN PRESS COVERAGE

THE PRESIDENT IS GREETED BY:

Governor Edwin Edwards Mayor Moon Landrieu, Mayor of New Orleans Lt. Governor James Fitzmorris Mr. Ernest Carrere, Jr., Representative of the Association of Retarded Children

Driving Time: 25 minutes

Press buses follow.

10:45 a.m. CDTTHE PRESIDENT ARRIVES HEBERT LIBRARY GROUND-11:45 a.m. EDTBREAKING SITE AND PROCEEDS TO PLATFORM,
ESCORTED BY REPRESENTATIVE AND MRS. F. EDWARD
HEBERT.

OPEN PRESS COVERAGE

Press Facilities:

10 long distance telephones

- 10:50 a.m. CDT Remarks by Mr. Ernest Carrere, Jr., Event Chairman. 11:50 a.m. EDT
- 10:57 a.m. CDTInvocation by Archbishop Philip Hannan, Archbiship of11:57 a.m. EDTNew Orleans.
- 11:00 a.m. CDTRemarks and Introduction of the President by Representative12:00 noon EDTHebert.
- 11:05 a.m. CDT PRESIDENTIAL REMARKS.

FULL PRESS COVERAGE

11:20 a.m. CDT PRESIDENTIAL REMARKS CONCLUDE.

11:22 a.m. CDTTHE PRESIDENT, REPRESENTATIVE HEBERT, AND12:22 p.m. EDTMR. CARRERE PROCEED TO GROUNDBREAKING PLOT
AND TURN THE EARTH ON THE SITE OF THE FUTURE
HEBERT LIBRARY.

OPEN PRESS COVERAGE

11:35 a.m. CDT Benediction.

12:05 p.m. EDT

12:20 p.m. EDT

12:35 p.m. EDT

11:45 a.m. CDTTHE PRESIDENT DEPARTS HEBERT LIBRARY GROUND-12:45 p.m. EDTBREAKING SITE VIA AUTO ENROUTE FAIRMONT HOTEL,
NEW ORLEANS, LOUISIANA.

Driving Time: 15 minutes

Press buses follow.

12:00 noon CDT 1:00 p.m. EDT

1:05 p.m.

1:49 p.m.

1:50 p.m.

1:58 p.m.

2:55 p.m.

3:00 p.m.

3:05 p.m.

THE PRESIDENT ARRIVES FAIRMONT HOTEL.

OPEN PRESS COVERAGE

THE PRESIDENT IS GREETED BY:

Mr. Klaus Kelteborn, General Manager, Fairmont Hotel Mr. Thomas Cole, Front Officer Manager, Fairmont Hotel

PRESS NOTE: The Press Center is located on the second floor in the Explorer Room. Press Office is located in Chancellor Room, adjacent to the Explorer Room.

Press Facilities:

20 long distance telephones 2 telex

12:05 p.m.	CDT	THE	PRESIDENT	ARRIVES	SUITE.
------------	-----	-----	-----------	---------	--------

12:48 p.m. CDT THE PRESIDENT, ESCORTED BY REPRESENTATIVE 1:48 p.m. EDT HEBERT AND MR. CARRERE, PROCEEDS TO IMPERIAL BALLROOM TO ATTEND 73RD ANNUAL NAVY LEAGUE CONVENTION.

OPEN PRESS COVERAGE

- 12:49 p.m. CDT THE PRESIDENT ARRIVES DAIS.
- 12:50 p.m. CDT Posting of the Colors.
- 12:53 p.m. CDT Invocation. 1:53 p.m. EDT

EDT

 \mathbf{EDT}

EDT

EDT

 \mathbf{EDT}

EDT

EDT

- 12:58 p.m. CDT Luncheon begins.
- 1:30 p.m.CDTPress Pool departs Press Center enroute Lakefront2:30 p.m.EDTHelicopter Zone enroute "New Era" drilling rig.
- 1:55 p.m. CDT Luncheon concludes.
- 2:00 p.m. CDT Introduction of the President by Mr. Carrere.
- 2:05 p.m. CDT PRESIDENTIAL REMARKS.

FULL PRESS COVERAGE

PRESS NOTE: Remarks will be piped to the Press Center.

2:15 p.m. 3:15 p.m.	CDT EDT	Press Pool arrives Lakefront Helicopter Landing Zone, boards helicopter, and departs immediately enroute "New Era" drilling rig.		
2:20 p.m.	CDT EDT	PRESIDENTIAL REMARKS CONCLUDE.		
3:20 p.m.	ED1	PRESS NOTE: The President will be presented with a flag and a certificate as an honorary Admiral in the Louisiana Navy by Governor Edwards. He will also be given a Navy League clock which will be presented by Mr. Carrere.		
		PRESS NOTE: Upon completion of filing, the Press Center will be moved to Tulane University Press Center.		
2:25 p.m. 3:25 p.m.	CDT EDT	THE PRESIDENT DEPARTS LUNCHEON.		
2:30 p.m. 3:30 p.m.	CDT EDT	Travel Pool proceeds to motorcade.		
2:45 p.m. 3:45 p.m.	CDT EDT	THE PRESIDENT DEPARTS FAIRMONT HOTEL VIA AUTO ENROUTE HELICOPTER LANDING ZONE.		
		Driving Time: 10 minutes		
•		Travel Pool follows.		
2:55 p.m. 3:55 p.m.	CDT EDT	THE PRESIDENT ARRIVES HELICOPTER LANDING ZONE, BOARDS MARINE ONE, AND DEPARTS ENROUTE "NEW ERA" SEMI-SUBMERSIBLE OFF-SHORE OIL DRILLING RIG, LOCATED IN GRAND ISLE BLOCK 88.		
Flying Time: 1 hour				
3:20 p.m. 4:20 p.m.	CDT EDT	Press helicopter arrives "New Era" drilling rig.		
3:50 p.m. 4:50 p.m.		THE PRESIDENT ARRIVES "NEW ERA."		
4:20 b•111	EL I	PRESS POOL COVERAGE		
		THE PRESIDENT IS GREETED BY:		
		Mr. Donald E. McNahon, President, Diamond M Corporation Mr. James E. Lee, President, Gulf Oil Corporation		
3:55 p.m. 4:55 p.m.	CDT EDT	THE PRESIDENT IS ESCORTED ON A TOUR OF "NEW ERA" BY MR. GLEN F. MILLER, EXECUTIVE VICE PRESIDENT, OPERATIONS, DIAMOND M CORPORATION.		
		PRESS POOL COVERAGE		
4:45 p.m. 5:45 p.m.	CDT EDT	Press buses depart Fairmont Hotel enroute Tulane University.		

•

•

4:50 p.m. 5:50 p.m.	CDT EDT	THE PRESIDENT BOARDS MARINE ONE, AND DEPARTS "NEW ERA" ENROUTE NEW ORLEANS HELICOPTER LANDING ZONE.
		Flying Time: 50 minutes
5:00 p.m. 6:00 p.m.	CDT EDT	Travel Pool departs Fairmont Hotel enroute Helicopter Landing Zone.
5:15 p.m. 6:15 p.m.	CDT EDT	Press helicopters depart "New Era" enroute Tulane University Helicopter Landing Zone.
5:30 p.m. 6:30 p.m.		Press buses arrive Tulane University.
6:50 p.m.	EDI	PRESS NOTE: The Press Center is located in the Kendall Cram Room. The Press Office is located in Rooms 224, 225 and 226. A Press reception and buffet will be held for the Press.
		Press Facilities:
		20 long distance telephones 2 telex
5:45 p.m. 6:45 p.m.	CDT EDT	THE PRESIDENT ARRIVES HELICOPPER LANDING ZONE, NEW ORLEANS, LOUISIANA, AND DEPARTS VIA AUTO ENROUTE FAIRMONT HOTEL.
		Driving Time: 10 minutes
		Travel Pool follows.
5:55 p.m. 6:55 p.m.	CDT EDT	THE PRESIDENT ARRIVES FAIRMONT HOTEL AND PROCEEDS TO SUITE.
6:10 p.m. 7:10 p.m.	CDT EDT	Press helicopters arrive Tulane University Helicopter Landing Zone.
7:40 p.m. 8:40 p.m.	CDT EDT	Travel Pool proceeds to motorcade.
7:45 p.m. 8:45 p.m.	CDT EDT	THE PRESIDENT DEPARTS FAIRMONT HOTEL VIA AUTO ENROUTE TULANE UNIVERSITY FIELD HOUSE.
		Driving Time: 10 minutes
		Travel Pool follows.
7:55 p.m. 8:55 p.m.	CDT EDT	THE PRESIDENT ARRIVES TULANE UNIVERSITY FIELD HOUSE.
		PRESS POOL COVERAGE
		THE PRESIDENT IS GREETED BY:
		Dr. Herbert E. Longenecker, Tulane University President

(MORE)

· •

THE PRESIDENT, ESCORTED BY PRESIDENT 8:00 p.m. CDT 9:00 p.m. EDT LONGENECKER, PROCEEDS TO DAIS. FULL PRESS COVERAGE LIVE LOCAL TELEVISION 8:03 p.m. CDT Remarks and introduction of the President by President \mathbf{EDT} 9:03 p.m. Longenecker. 8:05 p.m. CDT PRESIDENTIAL REMARKS. 9:05 p.m. \mathbf{EDT} FULL PRESS COVERAGE LIVE LOCAL TELEVISION PRESS NOTE: Remarks will be piped in to the Press Center. 8:25 p.m. \mathbf{CDT} PRESIDENTIAL REMARKS CONCLUDE. 9:25 p.m. \mathbf{EDT} 8:30 p.m. \mathbf{CDT} THE PRESIDENT DEPARTS DAIS. 9:30 p.m. EDT THE PRESIDENT DEPARTS TULANE UNIVERSITY FIELD 8:35 p.m. CDT \mathbf{EDT} 9:35 p.m. HOUSE VIA AUTO ENROUTE MOISANT FIELD (GENERAL AVIATION RAMP), NEW ORLEANS, LOUISIANA. Driving Time: 25 minutes One Press bus follows. 9:00 p.m. CDT THE PRESIDENT ARRIVES MOISANT FIELD (GENERAL 10:00 p.m. EDT AVIATION RAMP), NEW ORLEANS, LOUISIANA. OPEN PRESS COVERAGE THE PRESIDENT IS GREETED BY: Mr. Tom Donlon, President of the Jefferson Parish Council, in which the airport is located. Mr. Mike Star, Republican Chairman, First Congressional District 9:05 p.m. CDT THE PRESIDENT BOARDS AIR FORCE ONE, AND 10:05 p.m. EDT DEPARTS MOISANT FIELD, NEW ORLEANS, LOUISIANA, ENROUTE ANDREWS AIR FORCE BASE. Flying Time: 2 hours 25 minutes Time Change: +1 hour 9:35 p.m. CDT Second Press bus departs Tulane University enroute 10:35 p.m. EDT Moisant Field (General Aviation Ramp), New Orleans, Louisiana. 10:00 p.m. CDT Second Press bus arrives Moisant Field (General Aviation 11:00 p.m. EDT Ramp), New Orleans, Louisiana.

10:05 p.m. CDT (approx.) 11:05 p.m. EDT	Press Plane departs Moisant Field (General Aviation Ramp), New Orleans, Louisiana, enroute Andrews Air Force Base.
12:30 a.m. EDT	THE PRESIDENT ARRIVES ANDREWS AIR FORCE BASE, BOARDS ARMY ONE, AND DEPARTS ENROUTE THE SOUTH LAWN, THE WHITE HOUSE.
12:50 a.m. EDT	THE PRESIDENT ARRIVES THE SOUTH LAWN, THE WHITE HOUSE.
1:30 a.m. EDT (approx.)	Press Plane arrives Andrews Air Force Base.

#

-

•

•